Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2014, 5:25 AM CDT for Fannin County, Grayson County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2014, 5:25 AM CDT (10:25 UTC)
- Expired
- Jun 12, 2014, 6:30 AM CDT
- In force
- 65 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Fannin County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 159 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 671 J/kg
- Mixed-layer CIN
- -361 J/kg
- Mixed-layer LCL
- 2189 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731
WUUS54 KFWD 121025
SVRFWD
TXC147-181-121130-
/O.NEW.KFWD.SV.W.0151.140612T1025Z-140612T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
525 AM CDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 630 AM CDT
* AT 526 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 26 MILES NORTH OF HONEY GROVE TO 4 MILES WEST OF DORCHESTER...
MOVING SOUTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SAVOY AND TOM BEAN AROUND 535 AM...
ECTOR...BONHAM...WHITEWRIGHT AND VAN ALSTYNE AROUND 540 AM...
BONHAM STATE PARK AND DODD CITY AROUND 545 AM...
LEONARD AND HONEY GROVE AROUND 555 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3386 9586 3340 9588 3335 9634 3336 9639
3341 9641 3342 9695 3364 9694 3383 9659
3378 9646 3370 9634 3377 9629 3376 9619
3381 9618 3385 9613 3385 9601 3388 9600
3387 9595 3389 9593
TIME...MOT...LOC 1026Z 305DEG 44KT 3394 9595 3350 9673
$$4 follow-up statements
748
WWUS54 KFWD 121040
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
540 AM CDT THU JUN 12 2014
TXC147-181-121130-
/O.CON.KFWD.SV.W.0151.000000T0000Z-140612T1130Z/
FANNIN TX-GRAYSON TX-
540 AM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR GRAYSON AND FANNIN COUNTIES...
AT 541 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 19 MILES NORTH OF HONEY GROVE TO 5 MILES WEST OF VAN ALSTYNE...
MOVING SOUTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BONHAM STATE PARK...TRENTON AND DODD CITY AROUND 550 AM CDT...
WINDOM...HONEY GROVE AND BAILEY AROUND 555 AM CDT...
LEONARD AROUND 600 AM CDT...
LADONIA AROUND 605 AM CDT...
LAT...LON 3386 9586 3340 9588 3335 9634 3336 9639
3341 9641 3342 9695 3364 9694 3383 9659
3378 9646 3370 9634 3377 9629 3376 9619
3381 9618 3385 9613 3385 9601 3388 9600
3387 9595 3389 9593
TIME...MOT...LOC 1041Z 305DEG 44KT 3383 9583 3340 9662
$$099
WWUS54 KFWD 121059
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 AM CDT THU JUN 12 2014
TXC147-181-121130-
/O.CON.KFWD.SV.W.0151.000000T0000Z-140612T1130Z/
FANNIN TX-GRAYSON TX-
559 AM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR GRAYSON AND FANNIN COUNTIES...
AT 558 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
CENTERED 4 MILES EAST OF KNOLLWOOD...MOVING SOUTHEAST AT 35 MPH.
THUNDERSTORM WIND GUSTS UP TO 60 MPH REMAIN POSSIBLE ACROSS THE
SOUTHERN PARTS OF FANNIN AND GRAYSON COUNTIES THROUGH 630 PM.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
LUELLA AND HOWE AROUND 605 AM CDT...
BELLS...TOM BEAN AND VAN ALSTYNE AROUND 610 AM CDT...
SAVOY AROUND 615 AM CDT...
WHITEWRIGHT AROUND 620 AM CDT...
ECTOR AROUND 625 AM CDT...
TRENTON AROUND 630 AM CDT...
LAT...LON 3386 9586 3340 9588 3335 9634 3336 9639
3341 9641 3342 9695 3364 9694 3383 9659
3378 9646 3370 9634 3377 9629 3376 9619
3381 9618 3385 9613 3385 9601 3388 9600
3387 9595 3389 9593
TIME...MOT...LOC 1058Z 307DEG 32KT 3367 9654
$$767
WWUS54 KFWD 121114
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 AM CDT THU JUN 12 2014
TXC147-181-121130-
/O.CON.KFWD.SV.W.0151.000000T0000Z-140612T1130Z/
FANNIN TX-GRAYSON TX-
614 AM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR EASTERN GRAYSON AND FANNIN COUNTIES...
AT 614 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BELLS...MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SAVOY AND WHITEWRIGHT AROUND 620 AM CDT...
ECTOR AROUND 625 AM CDT...
BONHAM AND BONHAM STATE PARK AROUND 630 AM CDT...
LAT...LON 3389 9593 3386 9586 3340 9588 3335 9634
3336 9639 3341 9641 3344 9677 3369 9668
3383 9659 3378 9646 3370 9634 3377 9629
3376 9619 3381 9618 3385 9613 3385 9601
3388 9600 3387 9595
TIME...MOT...LOC 1114Z 302DEG 30KT 3364 9638
$$580
WWUS54 KFWD 121130
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
630 AM CDT THU JUN 12 2014
TXC147-181-121139-
/O.EXP.KFWD.SV.W.0151.000000T0000Z-140612T1130Z/
FANNIN TX-GRAYSON TX-
630 AM CDT THU JUN 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRAYSON AND FANNIN
COUNTIES EXPIRES AT 630 AM CDT...
AT 629 AM CDT THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING
WEAKENED AND WERE NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THUNDERSTORMS ACROSS FANNIN COUNTY. MOVEMENT OF
THE SHOWER AND THUNDERSTORM ACTIVITY WAS TO THE EAST AT 25 MPH.
LAT...LON 3389 9593 3386 9586 3340 9588 3335 9634
3336 9639 3341 9641 3344 9677 3369 9668
3383 9659 3378 9646 3370 9634 3377 9629
3376 9619 3381 9618 3385 9613 3385 9601
3388 9600 3387 9595
TIME...MOT...LOC 1129Z 302DEG 30KT 3357 9625
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:37 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 12, 3:37 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 337 AM CDT THU JUN 12 2014 .DISCUSSION... A SEVERE WEATHER EPISODE IS FORECAST ACROSS PARTS OF NORTH AND CENTRAL TEXAS THIS AFTERNOON AND EVENING. A SIZABLE AREA OF STRONG TO EXTREME INSTABILITY WILL BECOME ESTABLISHED BY THIS AFTERNOON AS LOWER 70S DEWPOINTS OVERSPREAD MUCH OF THE AREA AND JUNE SUNSHINE HELPS PUSH TEMPERATURES WELL INTO THE 80S AND LOWER 90S. A THUNDERSTORM OUTFLOW BOUNDARY...PUSHING SOUTH INTO SOUTHERN OKLAHOMA AT 3 AM CDT...WILL BE THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT AS IT CROSSES THE RED RIVER BY THIS AFTERNOON. PARAMETERS WILL BE IN PLACE FOR DANGEROUS SUPERCELL THUNDERSTORMS CAPABLE OF VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS. A FEW TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY IF DISCRETE SUPERCELLS CAN DEVELOP IN THE BACKED LOW LEVEL FLOW NEAR THE OUTFLOW BOUNDARY. STORMS WILL EVENTUALLY ORGANIZE INTO A NEARLY EAST-WEST LINEAR SYSTEM BY LATE THIS AFTERNOON OR EARLY THIS EVENING AND DEVELOP TO THE SOUTH SOUTHEAST TONIGHT. INTENSITY OF CONVECTION WILL TEND TO DIMINISH SOMEWHAT AFTER DARK...BUT DEGREE OF INSTABILITY SUGGESTS THAT THE STORMS WILL LIKELY REMAIN SEVERE WITH A DAMAGING WIND AND LARGE HAIL POTENTIAL UNTIL THEY EXIT THE COUNTY WARNING AREA AFTER MIDNIGHT. THE POPS TODAY WILL BE HIGHEST ALONG AND EAST OF INTERSTATE 35 WHERE BEST LOW LEVEL CONVERGENCE AND STRONGEST INSTABILITY WILL FOCUS GREATEST COVERAGE OF STORMS. A STRONG CAP IN PLACE ACROSS THE AREA...WHICH WILL ALLOW INSTABILITY TO BUILD TO STRONG TO EXTREME LEVELS...ALSO ARGUES FOR LOWER POPS WEST AND HIGHER POPS EAST TODAY. THE CAP WILL BE STRONGEST IN AREAS WEST OF INTERSTATE 35 AND SHOULD LIMIT CONVECTIVE COVERAGE ALONG AN ADVANCING COLD FRONT LATER TODAY. IN AREAS EAST OF INTERSTATE 35...THE CAP IS WEAKER AND THE MESOSCALE FORCING FOR ASCENT ALONG THE ADVANCING OUTFLOW BOUNDARY WILL BE STRONGER. THESE FACTORS JUSTIFY THE LIKELY POPS FOR THE AFTERNOON AND EVENING HOURS IN AREAS EAST OF INTERSTATE 35. LINGERING SHOWERS IN THE SOUTHEAST ZONES WILL END FRIDAY MORNING AS LARGE SCALE SUBSIDENCE DEVELOPS BEHIND SHORTWAVE TROUGH MOVING INTO THE SOUTHEAST U.S. UPPER RIDGING BECOMES RE-ESTABLISHED ACROSS THE AREA THIS WEEKEND...KEEPING CONDITIONS RAIN FREE...BUT WARM AND MUGGY. SOME OF THE MEDIUM RANGE MODEL GUIDANCE SUGGESTS THAT A WEAK UPPER WAVE MAY AFFECT TEXAS BY EARLY NEXT WEEK...BUT CONFIDENCE ON THAT SCENARIO IS LOW AT THIS TIME. WILL MAINTAIN A DRY FORECAST INTO THE MIDDLE OF NEXT WEEK...WITH NEAR NORMAL TEMPERATURES EXPECTED. 09 && .AVIATION... /ISSUED 1130 PM CDT WED JUN 11 2014/ THE THUNDERSTORM COMPLEX WHICH DEVELOPED WEST OF THE REGION EARLIER THIS EVENING HAS DIMINISHED ON THE NORTHERN END AND THE IMMEDIATE THREAT FOR CONVECTION SHOULD REMAIN SOUTHWEST OF ALL TAF SITES. MEANWHILE...ADDITIONAL THUNDERSTORMS GENERATED BY A SHORTWAVE TROUGH OVER THE PLAINS CURRENTLY EXTEND ALONG A LINE FROM NORTHERN KANSAS INTO THE NORTHEASTERN TEXAS PANHANDLE. THESE STORMS ARE QUICKLY BECOMING ORGANIZED AND ARE EXPECTED TO MOVE SOUTHEAST ACROSS OKLAHOMA OVERNIGHT. 30KT LOW LEVEL JET WINDS SHOULD ALLOW THE THUNDERSTORM COMPLEX TO MAINTAIN ITSELF AS IT CROSSES THE RED RIVER DURING THE EARLY MORNING HOURS THURSDAY. THE LATEST HI-RES GUIDANCE SUGGESTS SHOWERS WITH OCCASIONAL EMBEDDED THUNDER WOULD REACH THE DALLAS-FORT WORTH AREA AROUND 6 AM / 11Z. STORMS WILL PROBABLY BE WEAKENING DURING THAT TIME BUT WE WILL INCLUDE PREVAILING -SHRA WITH VCTS IN THE 11-14Z TIME FOR THE METROPLEX...THEN 13-15Z AT KACT. THE SHORTWAVE IS PROGGED TO DROP SOUTHEAST ACROSS TEXAS THURSDAY AFTERNOON WITH ITS ACCOMPANYING COLD FRONT IN TOW. THUNDERSTORM COVERAGE AND INTENSITY WILL DEPEND ON THE AMOUNT OF RECOVERY DURING THE DAY FOLLOWING ANTICIPATED MORNING CONVECTION. WE STILL BELIEVE THAT EVEN IF THE SHOWERS AND STORMS APPROACHING DURING THE OVERNIGHT HOURS LAST WELL INTO THE MORNING...THE ATMOSPHERE WILL STILL HAVE TIME TO DESTABILIZE SUFFICIENTLY FOR REDEVELOPMENT DURING THE AFTERNOON HOURS. THE CURRENT SET OF FORECASTS WILL INDICATE PREVAILING -TSRA FROM 21-01Z IN THE METRO AREA THEN 22-02Z AT KACT. THE FRONT MAY PULL UP STATIONARY BEFORE REACHING KACT...SO WINDS AFTER 13/02Z WILL LIKELY BE LIGHT SOUTHEAST....WHILE WINDS IN THE METROPLEX WILL SHIFT TO THE NORTHEAST BEHIND THE FRONT. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 91 71 87 72 92 / 40 50 10 5 10 WACO, TX 93 71 89 72 91 / 20 60 10 10 10 PARIS, TX 86 67 84 67 88 / 70 60 10 5 5 DENTON, TX 90 68 86 70 91 / 50 50 10 5 10 MCKINNEY, TX 89 66 86 68 89 / 60 50 10 5 10 DALLAS, TX 91 71 87 72 91 / 40 50 10 5 10 TERRELL, TX 89 69 87 69 90 / 30 60 10 5 10 CORSICANA, TX 92 71 88 71 90 / 20 60 10 5 10 TEMPLE, TX 92 71 89 71 91 / 20 60 10 10 10 MINERAL WELLS, TX 92 68 86 70 93 / 30 40 5 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /09
Hazardous weather outlook, Jun 12, 3:56 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 356 AM CDT THU JUN 12 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 356 AM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY NORTH OF INTERSTATE 20 THIS MORNING. CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE THE MAIN THREATS WITH THE STRONGER STORMS. SCATTERED SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THREATS THROUGH EARLY THIS EVENING INCLUDE VERY LARGE HAIL TO BASEBALL SIZE...DESTRUCTIVE WINDS TO 70 MPH...AND POSSIBLY A FEW TORNADOES. STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL LINE BY MID EVENING AND BEYOND WITH A THREAT FOR DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. THUNDERSTORMS CHANCES SHOULD END BY SUNRISE FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS MOST LIKELY FROM MID AFTERNOON THROUGH THIS EVENING ACROSS MUCH OF NORTH AND CENTRAL TEXAS. 05/
In the hours before
Special weather statement, Jun 12, 4:04 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 AM CDT THU JUN 12 2014
TXZ100-101-120930-
JACK TX-YOUNG TX-
404 AM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN JACK COUNTY
NORTHEASTERN YOUNG COUNTY
AT 404 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF OLNEY...MOVING SOUTHEAST AT 30
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PENNY-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3340 9863 3340 9843 3347 9843 3348 9842
3348 9839 3338 9808 3312 9824 3333 9868
TIME...MOT...LOC 0904Z 294DEG 26KT 3341 9849Special weather statement, Jun 12, 4:15 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT THU JUN 12 2014
TXZ091-092-121015-
MONTAGUE TX-COOKE TX-
415 AM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
MONTAGUE COUNTY
AT 416 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
NOCONA TO 26 MILES NORTHEAST OF NOCONA...MOVING SOUTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BOWIE...NOCONA...ST. JO...
CALLISBURG...GAINESVILLE...LINDSAY...MUENSTER...FORESTBURG AND
STONEBURG.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3391 9759 3392 9748 3389 9744 3383 9744
3383 9737 3389 9733 3387 9726 3392 9721
3386 9716 3382 9720 3376 9718 3372 9711
3386 9708 3387 9700 3395 9696 3358 9694
3343 9728 3345 9782 3375 9798 3399 9764
TIME...MOT...LOC 0916Z 312DEG 24KT 3374 9781 3404 9739Special weather statement, Jun 12, 4:30 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
430 AM CDT THU JUN 12 2014
TXZ101-121000-
JACK TX-
430 AM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
JACK COUNTY
AT 430 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF JACKSBORO...MOVING SOUTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO.
PEA TO PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED
FROM THIS STORM.
LAT...LON 3322 9791 3303 9792 3300 9823 3300 9824
3326 9840 3339 9825
TIME...MOT...LOC 0930Z 315DEG 29KT 3326 9825Special weather statement, Jun 12, 5:00 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 AM CDT THU JUN 12 2014
TXZ093-121030-
GRAYSON TX-
500 AM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
GRAYSON COUNTY
AT 459 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE
LEADING EDGE OF GUSTY THUNDERSTORM WINDS ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF DURANT TO 8 MILES NORTHWEST OF WHITESBORO...
MOVING SOUTHEAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BELLS...COLLINSVILLE...
DENISON...DORCHESTER...HOWE...KNOLLWOOD...POTTSBORO...SHERMAN...TOM
BEAN...WHITESBORO AND EISENHOWER STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3389 9658 3384 9662 3382 9652 3378 9650
3379 9642 3373 9637 3356 9638 3350 9650
3349 9692 3385 9694 3388 9689 3386 9686
3388 9679 3383 9676 3383 9673 3385 9670
3392 9667
TIME...MOT...LOC 0959Z 341DEG 37KT 3402 9643 3373 9697Special weather statement, Jun 12, 5:20 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
520 AM CDT THU JUN 12 2014
TXZ094-121045-
FANNIN TX-
520 AM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
AT 520 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THE
LEADING EDGE OF GUSTY THUNDERSTORMS ALONG A LINE EXTENDING FROM 25
MILES WEST OF HUGO TO 10 MILES EAST OF DENISON...MOVING SOUTHEAST AT
40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...HONEY GROVE...SAVOY AND BONHAM STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS. THE GUSTY WINDS MAY PRECEDE THE ONSET OF HEAVY RAIN AND HAIL
BY 20 MINUTES.
LAT...LON 3384 9584 3355 9585 3338 9612 3346 9638
3371 9638 3370 9633 3377 9629 3376 9619
3384 9615 3385 9601 3388 9600 3387 9595
3388 9592
TIME...MOT...LOC 1020Z 315DEG 33KT 3400 9591 3370 9636The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:01 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 44 min |
| Jun 12, 4:04 AM CDT | Special Weather Statement | FWD | Jack | 26 min |
| Jun 12, 4:15 AM CDT | Special Weather Statement | FWD | Cooke, Montague | 60 min |
| Jun 12, 4:30 AM CDT | Special Weather Statement | FWD | Jack | 30 min |
| Jun 12, 5:00 AM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Jun 12, 5:20 AM CDT | Special Weather Statement | FWD | Fannin | 25 min |
| Jun 12, 5:43 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 62 min |
| Jun 12, 6:09 AM CDT | Special Weather Statement | FWD | Collin, Delta, Hopkins, Hunt | 21 min |
| Jun 12, 6:11 AM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| Jun 12, 8:02 AM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 28 min |
| Jun 12, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 61 min |
| Jun 12, 8:34 AM CDT | Special Weather Statement | FWD | Hill | 26 min |
| Jun 12, 8:40 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman | 30 min |
| Jun 12, 8:49 AM CDT | Special Weather Statement | FWD | Parker | 26 min |
| Jun 12, 9:03 AM CDT | Special Weather Statement | FWD | Navarro | 27 min |
| Jun 12, 9:04 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 26 min |
| Jun 12, 9:22 AM CDT | Areal Flood Advisory | FWD | Henderson, Van Zandt | 113 min |
| Jun 12, 9:36 AM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 114 min |
| Jun 12, 9:45 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 49 min |
| Jun 12, 11:00 AM CDT | Areal Flood Advisory | FWD | Anderson | 2 hr |
| Jun 12, 11:14 AM CDT | Special Weather Statement | FWD | Denton | 31 min |
| Jun 12, 5:48 PM CDT | Special Weather Statement | FWD | Hamilton | 27 min |
| Jun 12, 5:56 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 64 min |
| Jun 12, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.